MathSciNet Relay Station
MathSciNet bibliographic data
MR215945 (35 #6780) 22.65 (42.00)
Veech, William A. On a theorem of Bochner. Ann. of Math. (2) 86 1967 117–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement